Skip to main content

A Note on Maximum Likelihood Estimation of the Rational Expectations Model of the Term Structure

Staff Report 26 | Published January 1, 1978

Download PDF

Author

Thomas J. Sargent New York University and Hoover Institution
A Note on Maximum Likelihood Estimation of the Rational Expectations Model of the Term Structure

Abstract

No abstract available.




Published in: _Journal of Monetary Economics_ (Vol. 5, No. 1, January 1979, pp. 133-143) https://doi.org/10.1016/0304-3932(79)90029-1.